• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 90
  • 15
  • 15
  • 10
  • 9
  • 3
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 1
  • 1
  • Tagged with
  • 187
  • 187
  • 39
  • 32
  • 30
  • 26
  • 24
  • 24
  • 22
  • 17
  • 16
  • 16
  • 14
  • 14
  • 13
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
11

Invariants of the function F (x, y, x', y') in the calculus of variations

Underhill, Anthony Lispenard, January 1908 (has links)
Thesis (Ph. D.)--University of Chicago. / Vita. From the Transactions of the American mathematical society, July, 1908.
12

On Griffiths' formalism of the calculus of variations

Chan, Ka-bo, 陳家寶 January 2004 (has links)
published_or_final_version / abstract / toc / Mathematics / Master / Master of Philosophy
13

Das räumliche isoperimetrische Problem

Crathorne, A. R. January 1907 (has links)
Thesis--Georg-Augusts-Universität, 1907. / Vita.
14

An envelope theorem and necessary conditions for a problem of Mayer with variable end points ... by Moffatt Grier Boyce

Boyce, Moffatt Grier, January 1930 (has links)
Thesis (Ph. D.)--University of Chicago, 1930. / Vita. Photolithographic reproduction of type-written copy. Appeared also in "Contributions to the calculus of variations, 1930; theses submitted to the Department of mathematics of the University of Chicago."
15

Die anwendung der integralgleichungen auf die zweite variation bei isoperimetrischen problemen ...

Cairns, William De Weese. January 1907 (has links)
Inaug.-diss.--Göttingen.
16

The Hamilton-Jacobi theory for the problems of Bolza and Mayer ...

Landers, Mary Virginia Kenny, January 1942 (has links)
Thesis (Ph. D.)--University of Chicago, 1939. / Lithoprinted. "Reprinted from Contributions to the calculus of variations, 1938-1941." Vita. Bibliography: p. 79.
17

Necessary conditions in the problem of Mayer in the calculus of variations

Larew, Gillie Aldah, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1916. / Vita. "Private Edition, Distributed by the University of Chicago Libraries, Chicago, Illinois, 1919." "Reprinted from the Transactions of the American Mathematical Society, Vol. 20, No. 1, January, 1919." Includes bibliographical references.
18

Die Theorie der Variationsrechnung

Simon, O. January 1857 (has links)
Programm--K. Joachimsthalsches gymnasium, Berlin.
19

Jacobi's condition for the problem of Lagrange in the calculus of variations ...

Smith, David Melville, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1916. / Vita. "A Private Edition Distributed by the University of Chicago Libraries, 1916." "Reprinted from the Transactions of the American Mathematical Society, Volume 17, Number 4, October, 1916." Includes bibliographical references.
20

The Second derivatives of the extremal-integral

Dresden, Arnold. January 1908 (has links)
Thesis (Ph. D.)--Ogden Graduate School of Science, University of Chicago. / Vita. Includes bibliographical references.

Page generated in 0.1459 seconds